# SDR CALA2019092301596

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 67,516 hours, 28,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311426020091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR16 DOOR STOP NR 1, IB LWR HOLE HAS CRACK INDICATION IN THE 6 OCLOCK AD RELATED TASK SPEC NR A3NB-53-4-0017 PER HGR NR 9294 342. RMVD AND RPLD NR 1 LT INTERCOSTAL AT FR16 L1 IAW SRM 51-72-11-91 1-001 AND ECRA 5311-02250.
